Similar Questions with Answers
Question: My doctor prescribed me sugar tablets 2 times daily, what if i have only one time daily, bcoz after after tablet i become very tired
Answer: Hello dear, do not improvise any medication on your on. If you feel anything unusual because of your medication you have to ask your doctor about it as soon as possible. In pregnant women sugar is a common problem and if not treated as doctor advised it may affect the fetus. So consult your doctor about it.
Question: why do I feel soo much pressure in lower abdomen as something is pressing my bladder pls help do i need to consult doctor someone suggest
Answer: Ur growing baby is d reason.as baby is growing he is occupied d whole space..so dat Y u feel so much pressure in lower abdomen
Question: Hi doctor.. Last week I consulted a gynocologist nd I have been given Next best forte capsule.. M asked to have one tablet daily nd after having I feel vry hungry oftenly nd ma mouth starts watering nd get bitter taste.. Is it fine if I continue with that tablet?
Answer: Contact to gyno...she could recommend you the best as it requires examining your medical reports too